# SDR N6WA20210908701

- Difficulty date: September 6, 2021
- Submitted: September 8, 2021
- Operation: Air carrier
- Aircraft: N549GJ
- Make and model: Cndair CL600*
- Aircraft serial: 10280
- Aircraft time: 30,394 hours, 20,991 cycles
- System (JASC): 5240 · Service Doors
- Part: Attach Angle
- Part number: SH670319963
- Condition: Corroded
- Location: Service Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR, I/B ANGLE, ATTACH ANGLE CLIPS ARE CORRODED.
